MAUDE Adverse Event Report: TACTILE SYSTEMS TECHNOLOGY INC DBA TACTILE MEDICAL AFFLOVEST; PERCUSSOR, POWERED-ELECTRIC

TACTILE SYSTEMS TECHNOLOGY INC DBA TACTILE MEDICAL AFFLOVEST; PERCUSSOR, POWERED-ELECTRIC
Model Number 8100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Multiple Fractures (4519)
Date of Event 01/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Returned product evaluation summary: returned small vest serial # (b)(6), battery, power supply and duffle bag.Battery has 5 bars on the fuel gauge, measured 16.71 volts on the multimeter.Tested battery on uba5 battery analyzer.Battery passed.Power supply measured 18.00 volts on the multimeter.Vest has 129 hours and 37 minutes run time.Vest passed motor sequence test.Ran therapy that was saved upon receipt of vest.All treatments functional and worked as they should with no issues.
 
Event or Problem Description
On january 4, 2024, the patient was taken to the emergency department by his parents because he had been sick.Upon examination, including x-rays, it was discovered the patient had multiple rib fractures though no cause was identified.During a follow appointment with his primary care physician (pcp) on january 23, 2024, the pcp assessment noted the patient's significant history of cerebral palsy and limited mobility indicating that could lead to brittle bones and that regular use of a percussive device may have contributed to the fractured ribs.Investigation of the rib fractures with dexa scan and discontinuation of use of the percussive device were also discussed at this appointment.Use of the device was discontinued and product was returned to the distributor that provided the product to the patient.On april 16, 2024, during the process of returning the product the parent informed the distributor of the event.The distributor notified manufacturer, tactile medical, on april 26, 2024.Use of the device was discontinued and product was returned.Tactile medical has received no indication of any further medical evaluations relating to the reported event.

Brand Name
AFFLOVEST
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
TACTILE SYSTEMS TECHNOLOGY INC DBA TACTILE MEDICAL
151 5th ave nw
new brighton MN 55112
Manufacturer (Section G)
TACTILE SYSTEMS TECHNOLOGY INC.DBA TACTILE MEDICAL
151 5th ave nw
new brighton MN 55112
Manufacturer Contact
sunday hoy
151 5th avenue nw
new brighton, MN 55112
6123555121
MDR Report Key19398331
Report Number3004183730-2024-00002
Device Sequence Number7753936
Product Code BYI
UDI-Device Identifier00816305024005
UDI-Public0100816305024005
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K122480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexMale
Patient Weight74 KG